# SDR CALA2019100501703

- Difficulty date: October 3, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 69,067 hours, 24,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP OF WINDOW POST BETWEEN R-1 AND R-2 WINDOWS. NEED INSPECTION TO PERFORM HFEC ON R1 WINDOW POST FOR CRACK VERI FICATION PERFORMED HFEC  PART 6 51-00-00, PROCEDURE 23, CONFIRMED EXISTING CRACK. PER AVO8019 COMPLIED WITH STEPS A1 THRU A6. PER AVO8019 STEP B1, REQUIRES A HFEC INSPECTION OF THE AREA ABOVE AND BELOW THE TYPICAL CRACK LOCATIONS ON THE RIGHT SIDE #1 WINDOW FRAME IN ACCORDANCE WITH FIGURE 9. C/W AVO8019 REV A STEPS B. AND C. AND FOUND CRACK CONDITION 1 AS CRACK MEASURES APPROXIMATELY 1" IN LENGTH HORIZONTALLY AND VERFIED BY HFEC THAT IT EXTENDS TO THE WINDOW SIDE OF THE.... CONT''D CONT''D ... FRAME APPROXIMATELY 1" ALSO AND DOES NOT TRANSITION INTO THE WINDOW FRAME RADIUS. SEE LP 3411134. C/W STEP C.1 REF AVO# ESC190928-709-1 C/W WINDOW FRAME CUT STEP D.1 REF. AVO# ESC190928-0709-1 VERIFIED STEPS C.1. AND D.1 OF REF AVO# ESC190928-0709-1 DRILLED AND COUNTERSUNK TRIPLER AND DOUBLER REF. AVO # ESC190928 -0709-1 STEPS-1 THRU-20 OF FIG.24. VERIFIED STEPS 1-20 OF FIG 24 OF AVO NO:ESC190928-0709-1 C/W NEED INSPECTION TO PERFORM STEP E1 AND E2 REF AVO NO ESC190928-0 709-1. PERFORMED STEP E1 AND E2 PER AVO NUMBER ESC190928-0709-1, NO DEF ECTS NOTED AT THIS TIME. INSTALLED COUNTERSINK WASHERS AND INTERFACE SEALANT REF AVO ESC1 90928-0709-1 FIG 24 STEPS 21, 22, & 23. 22 & 23 OK TO INSTALL REPAIR PARTS REF AVO ESC190928-0709-1 FIG 24 STEPS OK TO INSTALL ACCOMPLISHED DOUBLER/TRIPLER INSTALLATION STEPS 21-23  FIGURE 24 REF AVO-ESC190928-0709-1. -0709-1. VERIFI
